American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Susanna Fishel and Luke Nelson. Chains of maximum length in the Tamari lattice. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Joseph Flenner and Vincent Guingona. Canonical forests in directed families. Proc. Amer. Math. Soc. 142 (2014) 1849-1860.
Abstract, references, and article information
View Article: PDF

[3] Yi-Huang Shen. When will the Stanley depth increase?. Proc. Amer. Math. Soc. 141 (2013) 2265-2274.
Abstract, references, and article information
View Article: PDF

[4] Sergey A. Melikhov and Justyna Zajac. Contractible polyhedra in products of trees and absolute retracts in products of dendrites. Proc. Amer. Math. Soc. 141 (2013) 2519-2535.
Abstract, references, and article information
View Article: PDF

[5] Christopher J. Hillar and Troels Windfeldt. Minimal generators for symmetric ideals. Proc. Amer. Math. Soc. 136 (2008) 4135-4137. MR 2431024.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Russ Woodroofe. An $EL$-labeling of the subgroup lattice. Proc. Amer. Math. Soc. 136 (2008) 3795-3801. MR 2425717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Juliane Lehmann. Nested set complexes for posets and the Bier construction. Proc. Amer. Math. Soc. 136 (2008) 3785-3793. MR 2425716.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Sonja Lj. Cukic and Emanuele Delucchi. Simplicial shellable spheres via combinatorial blowups. Proc. Amer. Math. Soc. 135 (2007) 2403-2414. MR 2302561.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Christos A. Athanasiadis, Thomas Brady and Colum Watt. Shellability of noncrossing partition lattices. Proc. Amer. Math. Soc. 135 (2007) 939-949. MR 2262893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Cristian Lenart and Frank Sottile. Skew Schubert polynomials. Proc. Amer. Math. Soc. 131 (2003) 3319-3328. MR 1990619.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] I. Gasparis. Strictly singular non-compact operators on hereditarily indecomposable Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 1181-1189. MR 1948110.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Jeff Kahn. Entropy, independent sets and antichains: A new approach to Dedekind's problem. Proc. Amer. Math. Soc. 130 (2002) 371-378. MR 1862115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Matthew J. Dyer. On minimal lengths of expressions of Coxeter group elements as products of reflections. Proc. Amer. Math. Soc. 129 (2001) 2591-2595. MR 1838781.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Margaret M. Bayer. Signs in the $cd$-index of Eulerian partially ordered sets. Proc. Amer. Math. Soc. 129 (2001) 2219-2225. MR 1823903.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Christos A. Athanasiadis. Projections of polytopes on the plane and the generalized Baues problem. Proc. Amer. Math. Soc. 129 (2001) 2103-2109. MR 1825923.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] I. Gasparis. A dichotomy theorem for subsets of the power set of the natural numbers. Proc. Amer. Math. Soc. 129 (2001) 759-764. MR 1707146.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Martin Goldstern, Mark J. Johnson and Otmar Spinas. Towers on trees . Proc. Amer. Math. Soc. 122 (1994) 557-564. MR 1284459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1